Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 88, NWS Buffalo, NY

October 17, 2011

NWS Buffalo, NY issued this small craft advisory at Oct 17, 2011, 8:10 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2011, 8:10 PM EDT (00:10 UTC)
Expired
Oct 18, 2011, 9:55 AM EDT
In force
14 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WHUS71 KBUF 180010
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
810 PM EDT MON OCT 17 2011

LEZ040-041-LOZ042>045-180815-
/O.CAN.KBUF.GL.W.0013.000000T0000Z-111018T0200Z/
/O.NEW.KBUF.SC.Y.0088.111018T0010Z-111018T1500Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
810 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...WEST TO 25 KNOTS.

* WAVES...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ062>065-180115-
/O.CAN.KBUF.GL.W.0013.000000T0000Z-111018T0200Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
810 PM EDT MON OCT 17 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE
WARNING. 

$$

LEZ020-LOZ030-180200-
/O.EXP.KBUF.SC.Y.0087.000000T0000Z-111018T0000Z/
/O.NEW.KBUF.SC.Y.0088.111018T0010Z-111018T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
810 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

* WINDS...SOUTHWEST TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-024-180115-
/O.EXP.KBUF.SC.Y.0087.000000T0000Z-111018T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
810 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$
3 follow-up statements
603 
WHUS71 KBUF 180217
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1017 PM EDT MON OCT 17 2011

LEZ020-LOZ030-180330-
/O.EXP.KBUF.SC.Y.0088.000000T0000Z-111018T0200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
1017 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

LEZ040-041-LOZ042>045-181030-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-111018T1500Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1017 PM EDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
TUESDAY...

* WINDS...WEST TO 25 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
182 
WHUS71 KBUF 180741
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EDT TUE OCT 18 2011

LEZ040-041-LOZ042>045-181500-
/O.CON.KBUF.SC.Y.0088.000000T0000Z-111018T1500Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
341 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...WEST TO 25 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
946 
WHUS71 KBUF 181355
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT TUE OCT 18 2011

LEZ040-041-LOZ042>045-181500-
/O.CAN.KBUF.SC.Y.0088.000000T0000Z-111018T1500Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
955 AM EDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED.

$$

APFFEL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 7:19 PM EDT, 51 minutes earlier.

Area forecast discussion, Oct 17, 7:19 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
719 PM EDT MON OCT 17 2011

.SYNOPSIS...
DEEP LOW PRESSURE CENTERED NEAR JAMES BAY WILL SLOWLY SLIDE EAST
ACROSS QUEBEC TONIGHT AND TUESDAY AS WEAK RIDGE BUILDS ACROSS THE
REGION. ANOTHER SIGNIFICANT LOW PRESSURE SYSTEM WILL AFFECT THE AREA
MIDWEEK INCLUDING MORE STRONG WINDS AND RAIN. HIGH PRESSURE WITH
COOLER AIR IS FORECAST TO RETURN AS THE WEEK ENDS.

&&

.NEAR TERM /THROUGH TUESDAY/...
WINDS DOWNWIND OF LAKE ERIE DIMINISHING ON SCHEDULE THIS EVENING.
WIND ADVISORY HAS THEREFORE BEEN ALLOWED TO EXPIRE.

FOR THE MOST PART THE REGION WILL REMAIN DRY THROUGH THE PERIOD. THE
EXCEPTION LIES ACROSS THE EASTERN LAKE ONTARIO REGION WHERE A FEW
LIGHT SHOWERS WILL CONTINUE OVERNIGHT INTO THE EARLY MORNING HOURS
OF TUESDAY AS THE UPPER TROUGH CROSSES THAT REGION.

ON TUESDAY...THE NEXT SYSTEM WILL JUST BEGIN TO APPROACH OUR REGION
FROM THE SOUTH DURING THE LATE AFTERNOON AND EVENING HOURS. CLOUDS
WILL THICKEN ACROSS THE REGION HOWEVER THE ONLY MENTION OF
PRECIPITATION WILL BE CONFINED TO THE WESTERN SOUTHERN TIER LATER IN
THE AFTERNOON.

TEMPERATURE WISE...
THE CLOUD COVER OVER THE NORTHERN HALF OF THE CWA WILL HOLD TEMPS IN
THE MID TO UPPER 40S OVERNIGHT. ACROSS THE SOUTHERN HALF THE CLEAR
SKIES WILL ALLOW TEMPS TO FALL INTO THE UPPER 30S. TUESDAY TEMPS
WILL BE INT HE UPPER 50S TO LOWER 60S...PRETTY CLOSE TO THE NORM FOR
THIS TIME OF YEAR.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
MID WEEK WILL BE RAINY ACROSS WESTERN NEW YORK...WITH RAIN AND
SHOWERS WEDNESDAY AND THURSDAY. THE SYNOPTIC SET UP IS QUITE
UNUSUAL...AS A DEEP UPPER LEVEL TROF IS FORECAST TO EXTEND SOUTHWARD
FROM THE GREAT LAKES TO THE GULF ON TUESDAY NIGHT. MEANWHILE...AN
AREA OF TROPICAL MOISTURE WILL BE SITTING IN THE GULF...AND THIS
DEEPENING TROF WILL PICK UP THIS LOW...WHICH WILL ENERGIZE THIS THIS
TROF...EVENTUALLY PRODUCING AN ANOMALOUSLY DEEP CLOSED LOW. WHILE
IT IS FAIRLY UNUSUAL FOR A LOW TO DEEPEN IN THIS LOCATION...THIS
SOLUTION DOES MAKE SENSE GIVEN THE TROPICAL MOISTURE WHICH WILL FEED
INTO AN ALREADY STRONG SHORTWAVE EMBEDDED IN THE UPPER LEVEL FLOW.
IN ADDITION...MODEL AGREEMENT IS EXCELLENT...SO HAVE ABOVE AVERAGE
CONFIDENCE IN THIS GENERAL SOLUTION.

DESPITE THE FAIRLY UNUSUAL DEVELOPMENT OF THIS LOW...ITS UNCLEAR
WHETHER IT WILL CAUSE UNUSUAL WEATHER IN WESTERN NEW YORK. THIS IS
BECAUSE MODEL CONSENSUS TRACKS THE LOW TO OUR SOUTH AND WEST...WHICH
WOULD KEEP HEAVIEST RAINFALL TO OUR WEST. THE SYSTEM WILL LIKELY
PRODUCE SOME BRISK NORTHEASTERLY WINDS...WITH A 50 TO 60 KNOT LOW
LEVEL JET FORECAST TO CROSS THE REGION LATE WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING. HOWEVER...WITH FAIRLY WARM AIR ALOFT...THIS MAY
NOT MIX DOWN IN ALL LOCATIONS. FOR THIS...WILL HAVE TO WATCH THE
IMMEDIATE LAKE SHORE ALONG LAKE ONTARIO...AND THE NIAGARA
FRONTIER...WITH THE STRONGEST WINDS LIKELY ON THE CANADIAN SIDE.

A WARM FRONT WILL LIFT FROM SOUTH TO NORTH ACROSS THE REGION ON
TUESDAY NIGHT. MID-LEVEL WARM AIR ADVECTION WILL BE FAIRLY WEAK WITH
THIS...WITH MODEL QPFS LESS IMPRESSIVE ON THE 12Z RUNS. POPS TRICKY
HERE...SINCE IT MAY RAIN FOR A PERIOD...BUT RAIN WITH THIS WILL BE
BRIEF AND LIGHT. BECAUSE OF THIS...TREND POPS DOWN...AND OPT FOR
SHOWERS...SINCE ANY RAIN THAT DOES FALL TUESDAY NIGHT SHOULD BE
TEMPORARY.

THE REAL RAIN SHOULD MOVE IN ON WEDNESDAY AS A SECOND AREA OF
MID-LEVEL WARM AIR ADVECTION MOVES IN...WITH BENEFIT OF MORE
TROPICAL AND ATLANTIC MOISTURE...STRONGER WINDS ALOFT. MODELS ARE
CONSISTENT IN KEEPING THE HEAVIEST QPF ASSOCIATED WITH THE REMNANT
TROPICAL MOISTURE WELL TO THE EAST ON THE ATLANTIC COAST. A
SECONDARY ARE OF HEAVY RAINFALL WILL DEVELOP IN THE DEFORMATION ZONE
OF THE DEVELOPING LOW...WHICH WILL LIKELY BE TO OUR WEST IN MICHIGAN
AND SOUTHWESTERN ONTARIO. THIS MAY BE AIDED BY A BRISK NE FLOW OFF
LAKE ONTARIO AND UPSLOPING...MOST OF WHICH WILL IMPACT THE CANADIAN
SIDE OF THE BORDER. OUTSIDE OF THIS...EXPECT PERIODS OF RAIN
WEDNESDAY AND WEDNESDAY NIGHT TO BE FAIRLY MODEST IN THE QUARTER TO
HALF INCH RANGE. THERE IS A POTENTIAL FOR HEAVIER RAIN IN FAR
WESTERN SECTIONS...INCLUDING THE NIAGARA FRONTIER AND BUFFALO
METRO...IF THE LOW TRACKS A TAD FURTHER EAST THAN CURRENT MODEL
CONSENSUS. A MORE EASTERLY TRACK WOULD PRODUCE RAINFALL AMOUNTS OF 1
TO 2 INCHES IN THIS REGION...WITH MINOR FLOODING POSSIBLE.

WHILE AN OVERALL MODEL CONSENSUS OF THE NAM/GFS/EUROPEAN/UKMET/GEM
AND SREF ENSEMBLE IS LIKELY TO BE THE BEST SOLUTION...THE 12Z NAM12
IS QUITE CLOSE TO THIS CONSENSUS. GIVEN ITS SUPERIOR TEMPORAL AND
TIME RESOLUTION TO OTHER MODELS...FAVOR THE 12Z NAM FOR MOST GRIDS.
AS THE SURFACE LOW BECOMES CAPTURED BY THE UPPER LOW...WINDS WILL
SHIFT FROM A E-SE FLOW WEDNESDAY NIGHT...TO A W-SW FLOW ON THURSDAY.
THIS WILL USHER IN COOLER AIR ALOFT...AND EFFECTIVELY TRANSITION
PRECIPITATION FROM SYNOPTIC SCALE BACK TO A MESOSCALE LAKE ENHANCED
REGIME. FOLLOWING THE WIND SHIFT...850 MB TEMPS WILL DROP TO AROUND
+3C AT 850 MB...IN A MOIST ENVIRONMENT. THIS WILL PRODUCE A RATHER
BROAD AREA OF LAKE AN TERRAIN ENHANCED SHOWERS ON THURSDAY.

HIGHS ON WEDNESDAY WILL BE IN THE UPPER 50S IN MOST
LOCATIONS...WHICH IS SEASONABLE FOR THIS TIME OF YEAR. TEMPERATURES
WILL COOL FROM WEST TO EAST ON THURSDAY...WITH HIGHS ONLY IN THE
UPPER 40S TO LOWER 50S LIKELY IN WESTERN SECTIONS...WITH ANOTHER DAY
OF UPPER 50S EXPECTED EAST OF LAKE ONTARIO.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
OVERALL...A MUCH MORE SUBTLE PATTERN WILL DEVELOP LATE THIS WEEK AND
NEXT WEEKEND. WHILE THE PERIOD WILL START OFF WITH A STRONG SURFACE
LOW NEAR SOUTHERN ONTARIO...THIS LOW WILL FILL AND LIFT NORTHWARD
THURSDAY NIGHT INTO FRIDAY. THE 12Z GFS/EUROPEAN ARE FAIRLY CLOSE ON
THE BIG PICTURE...THOUGH THE GFS IS A TAD SLOWER WITH A LATE WEEKEND
SHORTWAVE...THE BIG PICTURE IS FAIRLY SETTLED.

FOR WESTERN NEW YORK...THE WEATHER SHOULD LARGELY BE DRY...WITH THE
EXCEPTION OF LAKE EFFECT RAIN SHOWERS. WITH THE UPPER LOW STILL
CLOSE THURSDAY NIGHT...IT SHOULD BE FAIRLY MOIST...AND UNSTABLE AS
TEMPERATURES ALOFT COOL MODESTLY TO AROUND +1C. THIS WILL LIKELY
CAUSE SOME SHOWERS EAST OF LAKE ERIE...WITH POSSIBLY A SHOWER
ELSEWHERE. FOR FRIDAY ITS HARD TO COMPLETELY RULE OUT A
SHOWER...HOWEVER DAYTIME MIXING AND THE EXITING SURFACE LOW SHOULD
PREVENT ORGANIZED BANDS...WITH CHANCE/SLIGHT CHANCE POPS PREFERRED.
FRIDAY NIGHT IS A BIT TRICKY...WITH CONSENSUS 850 MB TEMPS DOWN TO
-2C...AND A WEAK W-SW FLOW...THE SET UP WILL BE FAIR FOR SOME LAKE
EFFECT RAIN BANDS TO DEVELOP. THERE WILL ALSO BE A WEAK SHORTWAVE
PASSING.

BEYOND THIS...WEAK HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND
SATURDAY NIGHT. ANOTHER WEAK SHORTWAVE WILL CROSS LATE SUNDAY AND
SUNDAY NIGHT...BUT GIVEN TIMING UNCERTAINTY AND THE WEAKNESS OF THE
WAVE...ONLY CARRY SLIGHT CHANCE POPS.

OTHERWISE...TEMPERATURES WILL BE ON THE COOL SIDE FOR THE
PERIOD...BUT ONLY SLIGHTLY SO. DAYTIME HIGHS WILL GENERALLY BE IN
THE 50S...WHICH IS JUST A TAD BELOW NORMAL FOR THIS TIME OF YEAR.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
WHILE VFR CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH THE
TAF PERIOD.

STRONG WINDS ACROSS THE REGIONS THIS AFTERNOON AND EVENING WITH
GUSTS UP TO 45 KTS... WILL SUBSIDE THIS EVENING THROUGH EARLY
OVERNIGHT.

OUTLOOK...
WEDNESDAY/WEDNESDAY NIGHT...IFR WITH RAIN.
THURSDAY....MVFR WITH SHOWERS LIKELY.
FRIDAY...VFR/MVFR WITH CHANCE OF SHOWERS.
SATURDAY...VFR.

&&

.MARINE...
GALE AND SMALL CRAFT FLAGS WILL REMAIN IN PLACE INTO THE EVENING AS
A RATHER TIGHT SFC PRESSURE GRADIENT WILL COMBINE WITH STRONG WINDS
ALOFT TO PRODUCE SFC WINDS OF 25 TO 45 KNOTS. SUSTAINED WINDS OF 30
TO 35 KNOTS WILL BE ACCOMPANIED BY FREQUENT GUSTS TO 45 KNOTS.

FOR BUFFALO HARBOR AND THE NIAGARA AND ST LAWRENCE RIVERS...WINDS
ARE NOT FORECAST TO BE QUITE AS STRONG SO HIGH END SMALL CRAFT
ADVISORIES SHOULD BE ABLE TO COVER THE SUSTAINED WINDS OF 20-30
KNOTS.

WINDS WILL DIMINISH TONIGHT. GALE WARNINGS ON THE NEARSHORES WILL
NEED TO BE REPLACED BY SMALL CRAFT ADVISORIES AFTER 8PM AS WIND
SLOWLY SUBSIDE OVERNIGHT.

WEAK HIGH PRESSURE OVER THE REGION ON TUESDAY SHOULD ALLOW FOR WINDS
AND WAVES TO DROP BELOW SMALL CRAFT CRITERIA HOWEVER A SIGNIFICANT
STORM SYSTEM WILL THEN LIFT ACROSS THE NORTHEAST WEDNESDAY AND
THURSDAY. THIS WILL BRING THE LOWER GREAT LAKES ANOTHER ROUND OF
STRONG WINDS/HIGH WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ020.
         GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         LOZ030.
         GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LOZ042>045-
         062>065.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         SLZ022-024.

&&

SYNOPSIS...LEVAN
NEAR TERM...LEVAN/TMA
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...LEVAN
MARINE...APFFEL/LEVAN
Hazardous weather outlook, Oct 17, 7:02 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
702 PM EDT MON OCT 17 2011

NYZ004>008-012>014-020-021-182315-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-WYOMING-LIVINGSTON-
ONTARIO-CATTARAUGUS-ALLEGANY-
702 PM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-010-011-019-085-182315-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-CHAUTAUQUA-
SOUTHERN ERIE-
702 PM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN WILL DEVELOP WEDNESDAY AND WEDNESDAY NIGHT...WITH HEAVIEST
RAIN LIKELY TO BE IN FAR WESTERN NEW YORK...EXTENDING WESTWARD
INTO CANADA AND THE CENTRAL LAKES REGIONS. THERE IS A CHANCE THAT
RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL OCCUR IN FAR WESTERN NEW
YORK...INCLUDING THE NIAGARA FRONTIER...BUFFALO METRO AREA...AND
WESTERN PORTIONS OF THE SOUTHERN TIER. RAINFALL TOTALS WILL
DEPEND ON THE EXACT TRACK OF THE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-182315-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
702 PM EDT MON OCT 17 2011

...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A STRONG EAST TO NORTHEAST FLOW WILL DEVELOP LATE WEDNESDAY AND
WEDNESDAY NIGHT. GALE WARNINGS MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-SLZ022-024-182315-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
702 PM EDT MON OCT 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 3:20 PM EDTGale WatchBUF13 hr

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.